ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Аттракторы эволюционных систем типа Соболева

Акопян, Г. С. and Шахбагян, Р. Л. (1994) Аттракторы эволюционных систем типа Соболева. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 29 (5). pp. 27-37. ISSN 00002-3043

[img]
Preview
PDF
Download (1392Kb) | Preview
    Item Type: Article
    Additional Information: Attractors of Sobolev type evolutionary systems.
    Uncontrolled Keywords: Hakobian G. S., Shakhbagian R. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 31 Oct 2012 13:35
    Last Modified: 13 Feb 2013 11:13
    URI: http://mathematics.asj-oa.am/id/eprint/791

    Actions (login required)

    View Item